| Model Number |
MMT-551NAL |
| Medical Device Problem Codes |
Mechanical Problem (1384); Device Difficult to Program or Calibrate (1496); Power Problem (3010); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/24/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Information received by medtronic indicated that insulin pump had motor error alarm and e error code alarm.No harm requiring medical intervention was reported.The customer stated that insulin pump had buttons are non responsive and insulin squirting out during prime.The insulin pump grinding during rewind process and diminished battery life from day 1 used.The device will not be returned for analysis.